Alert archive / Kansas / River Flood Warnings in 2008

River Flood Warning 8, NWS Topeka, KS

May 22, 2008Marshall County, Kansas

NWS Topeka, KS issued this river flood warning at May 22, 2008, 6:59 PM CDT for Marshall County, Kansas. It took effect at May 22, 2008, 8:20 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 22, 2008, 6:59 PM CDT (23:59 UTC)
In effect from
May 22, 2008, 8:20 PM CDT
Expired
May 23, 2008, 3:59 PM CDT
In force
20 hr
Issued by
NWS Topeka, KS
Flood severity
Minor

County Marshall County, KS

The radar

The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Vermillion River at Frankfort (FKFK1). The gauge peaked at 25.07 ft at May 23, 2008, 5:00 AM CDT.

actionminormoderate102005/2205/2305/24
Action stage
14 ft
Minor stage
19 ft
Moderate stage
27.5 ft
Major stage
40.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06885500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KTOP 222359
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
659 PM CDT THU MAY 22 2008

...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING STREAMS IN KANSAS... 

  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-230759-
/O.NEW.KTOP.FL.W.0008.080523T0120Z-080523T1800Z/
/FKFK1.1.ER.080523T0120Z.080523T0200Z.080523T0600Z.NO/
659 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM THURSDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING AND 
  CREST AT 19.2 FEET AROUND 9:00 PM TONIGHT. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG
  THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION 
  RIVER.

$$
4 follow-up statements
000 
WGUS83 KTOP 230233
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
933 PM CDT THU MAY 22 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-231033-
/O.EXT.KTOP.FL.W.0008.000000T0000Z-080524T2133Z/
/FKFK1.1.ER.080523T0010Z.080523T1800Z.080524T0933Z.NO/
933 PM CDT THU MAY 22 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING OVERNIGHT...AND THEN CREST
  NEAR 23.9 FEET EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG 
  THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER.

$$
000 
WGUS83 KTOP 230619
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
119 AM CDT FRI MAY 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS..
  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-231419-
/O.CON.KTOP.FL.W.0008.000000T0000Z-080524T2133Z/
/FKFK1.1.ER.080523T0010Z.080523T1800Z.080524T0933Z.NO/
119 AM CDT FRI MAY 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 AM FRIDAY THE STAGE WAS 23.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY 
  FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG
  THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION 
  RIVER.

$$
000 
WGUS83 KTOP 231336
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
836 AM CDT FRI MAY 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-232136-
/O.EXT.KTOP.FL.W.0008.000000T0000Z-080524T1103Z/
/FKFK1.1.ER.080523T0010Z.080523T1015Z.080523T2303Z.NO/
836 AM CDT FRI MAY 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG
  THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION 
  RIVER.

$$
000 
WGUS83 KTOP 232059
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
358 PM CDT FRI MAY 23 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-232128-
/O.CAN.KTOP.FL.W.0008.000000T0000Z-080524T1103Z/
/FKFK1.1.ER.080523T0010Z.080523T1015Z.080523T1826Z.NO/
358 PM CDT FRI MAY 23 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* AT  3:00 PM FRIDAY THE STAGE WAS 16.5 FEET. 
* FELL BELOW FLOOD STAGE AT  1:26 PM FRIDAY.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET BY SATURDAY
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 22, 6:58 PM CDT, 1 minute earlier.

Area forecast discussion, May 22, 6:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
658 PM CDT THU MAY 22 2008

.UPDATE...
HAVE UPDATED AVIATION DISCUSSION BELOW. THERE CONTINUES TO BE A
CHANCE FOR PRIMARILY ELEVATED CONVECTION OVER THE FORECAST AREA THIS
EVENING WITH MOISTURE RIDING UP OVER THE WARM FRONT. 00Z TOP
SOUNDING STILL SHOWS A WEAK CAP AROUND 780MB. BUT BETTER CONVERGENCE
AND ISENTROPIC LIFT ALONG THE LOW LEVEL JET TONIGHT MAY SET UP JUST
NORTH OF THE FORECAST AREA. WILL ALSO NEED TO WATCH CONVECTION OUT
WEST TO SEE IF IT HOLDS TOGETHER WITH LOSS OF DAY TIME HEATING.

WOLTERS

.DISCUSSION /343 PM CDT/...

WATER VAPOR IMAGERY INDICATES THE CONUS IS DOMINATED BY TWO LARGE
UPPER CYCLONES...ONE CENTERED IN SOUTHERN NEVADA AND THE OTHER IN
THE FAR NORTHEAST STATES. LOW LEVEL MOISTURE SURGED NORTH ON THE LOW
LEVEL JET LAST NIGHT IN RESPONSE TO THE WESTERN SYSTEM AND STRONG
THETA-E ADVECTION/CONVERGENCE AND DECENT ELEVATED INSTABILITY LEAD
TO PERSISTENT THUNDERSTORMS WITH HEAVY RAINFALL RATES IN
NORTHEASTERN SECTIONS OF KANSAS. LOW PRESSURE REMAINS TO THE WEST
OVER EASTERN COLORADO WITH WARM FRONT SUBJECTIVELY LOCATED FROM
DENVER TO HILL CITY TO OTTAWA.

FORCING FOR ASCENT INTO THE EARLY EVENING SHOULD BE LIMITED TO THE
DRYLINE OVER FAR WESTERN KANSAS INTO CENTRAL TEXAS AS WAVE ROTATES
NORTHEAST INTO THE HIGH PLAINS. INITIAL STORM MOTION SHOULD KEEP
MUCH OF THIS ACTIVITY WEST OF THE AREA....BUT SOME EASTERLY
PROGRESSION IS POSSIBLE INTO THE LATE EVENING PER MID LEVEL WIND AND
CORFIDI VECTORS. STRONG LOW LEVEL SHEAR WILL PERSIST AS THE WARM
FRONT IS LIKELY TO MOVE LITTLE...BRINGING SOME CONCERN FOR TORNADOES
TO WESTERN AREAS. LARGE HAIL IS THE MORE LIKELY CONCERN WITH DECENT
MOISTURE IN THE LOW/MID LEVELS. 850MB WINDS SHOW A VEERING TREND
OVERNIGHT WHICH BRINGS POTENTIAL FOR MORE ELEVATED STORM DEVELOPMENT
ACROSS THE AREA...THOUGH COVERAGE...PERSISTENCE...AND INTENSITY DOES
NOT APPEAR NEARLY AS STRONG AS THIS MORNING. IF RAINS CAN PERSIST IN
THE LOCATIONS THAT RECEIVED THE EARLIER HEAVY RAINS...FLASH FLOODING
WILL BE A GREAT CONCERN...BUT CONFIDENCE IN THE THIS OCCURING IS
LOW. CONVECTION SHOULD DIMINISH FRIDAY MORNING...BUT THE DRYLINE
WILL REMAIN TO THE WEST AGAIN...WITH INDICATIONS IT WILL BE FARTHER
SLIGHTLY EAST...WITH WARM FRONT LIKELY IN THE AREA AGAIN. MAY SEE
LESS CONVECTIVE INHIBITION THAN TODAY AS DIURNAL CONVECTION IS NOT
EXPECTED TO BE QUITE AS PREVALENT...SO CHANCE POPS SEEM IN ORDER FOR
THE AFTERNOON...WITH INSTABILITY AND SHEAR GREAT ENOUGH FOR SEVERE
POTENTIAL. WARMER LOW AND HIGH TEMPERATURES ARE EXPECTED WITH
GREATER MOISTURE AND WARMER LOW LEVELS RESPECTIVELY...THOUGH
CONFIDENCE IN THE SPECIFICS IS LOW...PARTICULARLY IN NORTHERN AREAS.

65

FRIDAY NIGHT INTO SATURDAY THUNDERSTORMS DEVELOPING ALONG THE DRY
LINE IN WESTERN KANSAS MAY THREATEN THE WESTERN COUNTIES OF THE CWA
DURING THE EVENING HOURS. ISOLATED TO SCATTERED THUNDERSTORMS WILL
BE POSSIBLE FURTHER EAST ACROSS THE REST OF THE CWA THROUGH THE
NIGHT AND SATURDAY MORNING AS LOW LEVEL JET INCREASES AND MINOR
SHORTWAVE TROUGHS ROTATE ACROSS KANSAS FROM OKLAHOMA. MOISTURE AND
INSTABILITY AXIS ACROSS CENTRAL KANSAS WILL SHIFT FURTHER EAST
ACROSS EASTERN KANSAS BY SATURDAY MORNING AS THE LOW LEVEL JET VEERS
SLIGHTLY BY SATURDAY MORNING.

SATURDAY AND SATURDAY NIGHT...THE 500 MB TROUGH REMAINS OUT WEST
WITH A MINOR H5 TROUGH MOVING NORTHEAST ACROSS THE CENTRAL PLAINS
SATURDAY AFTERNOON AND EVENING. THE DRY LINE WILL REMAIN IN WESTERN
KANSAS DURING THE DAY AND DOES NOT MOVE TOO FAR EAST AS THE UPPER H5
TROUGH RETROGRADES SOME SATURDAY EVENING. SCATTERED THUNDERSTORMS
WILL AGAIN BE POSSIBLE ACROSS NORTHEAST KANSAS WITH THE MINOR TROUGH
MOVING THROUGH.

THE UPPER TROUGH ACROSS THE WESTERN STATES REMAINS OUT WEST AND
RETROGRADES A BIT DURING THE PERIOD. HOWEVER IT STILL LEAVES THE
CENTRAL PLAINS IN A SOUTHWEST FLOW. THE DRY LINE WILL REMAIN IN THE
CENTRAL SECTIONS OF KANSAS WITH A WARM FRONT SETTING UP ACROSS
NORTHERN KANSAS ON MONDAY. MONDAY NIGHT THUNDERSTORMS SHOULD LIGHT
UP ALONG THE FRONT NEAR THE NEBRASKA BORDER THEN PROPAGATE EAST
NORTHEAST. COULD SEE BACK BUILDING STORMS INTO NORTHEAST KANSAS
MONDAY NIGHT INTO TUESDAY MORNING AS THE LOW LEVEL JET VEERS
SOUTHWEST WITH BEST CONVERGENCE ACROSS THE NORTHEAST CORNER.
POTENTIAL FOR VERY HEAVY RAINFALL WILL EXIST. THE FRONT WILL PUSH
SOUTHEAST BY WEDNESDAY. THE ECMWF IS MORE BULLISH ON THE SOUTHWARD
PROGRESSION OF THE FRONT THAN THE GFS AND WILL GO WITH A COMPROMISE
AS THE FRONTAL PLACEMENT WILL BE DIFFICULT TO PREDICT FOR NEXT
WEDNESDAY AND THURSDAY WITH MUCH ACCURACY. WILL KEEP A SMALL POP
GOING FOR WEDNESDAY AND THURSDAY. MILD THROUGH THE PERIOD WITH LOWS
IN THE 60S AND HIGHS IN THE 80S.

53

&&

.AVIATION...
HIGHLY AMPLIFIED SYNOPTIC PATTERN IS PROGGED TO CHANGE LITTLE BUT
ALL THE MODELS. WITH A SFC LOW REMAINING OVER THE CENTRAL HIGHS
PLAINS...THE WARM FRONT /WHICH WAS SUBJECTIVELY ANALYZED FROM JUST
NORTH OF SLN TO JUST NORTH OF EMP AT 22Z/ SHOULD NOT MOVE MUCH
OVERNIGHT. CONTINUED MOISTURE ADVECTION OVER THIS BOUNDARY JUST
SOUTH OF THE TERMINALS WOULD LIKELY CREATE SOME LOW CIGS. 18Z GFS
AND NAM SHOW CIGS LOWERING BELOW A 1000 FT AROUND 07Z OR 08Z.
THEREFORE HAVE INCLUDED SOME IFR CIGS IN THE TAFS. ALSO INSERTED
SOME 5SM BR IN SPITE OF WINDS REMAINING UP BECAUSE BOUNDARY LAYER
SHOULD REMAIN PRETTY MOIST. WITH EASTERLY WINDS PERSISTING THROUGH
MUCH OF THE DAY FRI...LOW CIGS WILL LIKELY HANG ON FOR A GOOD
PORTION OF THE DAY. CONVECTION IS A LITTLE MORE TRICKY WITH LOW
LEVEL FOCUS FOR LIFT AND UPPER DYNAMICS REMAINING WEST. THERE DOES
APPEAR TO BE A BRIEF PERIOD WHERE SOME ELEVATED PARCELS COULD
REALIZE SOME CAPE. HOWEVER DO NOT HAVE MUCH CONFIDENCE IN TS HITTING
ANY GIVEN SPOT...SO WILL LEAVE MENTION OF TS OUT AND MONITOR TRENDS.

WOLTERS

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 22, 1:13 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
113 PM CDT THU MAY 22 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-231815-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
113 PM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED LEVELS OF RIVERS AND STREAMS CAN BE EXPECTED IN
NEMAHA...JACKSON...AND JEFFERSON COUNTIES.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...BUT THE
GREATER CHANCE FOR THUNDERSTORMS WILL BE TONIGHT. SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN NORTH CENTRAL KANSAS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES CONTINUE THROUGHOUT THE OUTLOOK PERIOD. SOME
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MEMORIAL DAY...WITH
THE GREATER RISKS OCCURRING DURING THE AFTERNOON AND EVENING
HOURS. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINS
WILL BE THE PRIMARY HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED
OUT IN NORTH CENTRAL KANSAS ON FRIDAY HOWEVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING IN NORTH CENTRAL KANSAS.

In the hours before

Local storm report, May 22, 1:18 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
118 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            GOFF                    39.66N 95.93W
05/22/2008                   NEMAHA             KS   EMERGENCY MNGR

            HIGHWAY 9 CLOSED BETWEEN GOFF AND WETMORE

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:22 AM CDTAreal Flood AdvisoryTOPJackson, Jefferson13 days
May 22, 7:02 AM CDTFlash Flood WarningTOPJefferson4 hr
May 22, 8:16 AM CDTFlash Flood WarningTOPJackson3 hr
May 22, 9:06 AM CDTFlash Flood WarningTOPNemaha3 hr
May 22, 10:18 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha, Republic13 days
May 22, 11:14 AM CDTAreal Flood WarningTOPGeary, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 1 more15 days
May 22, 11:58 AM CDTAreal Flood WarningTOPDouglas, Nemaha18 days
May 22, 1:24 PM CDTRiver Flood WarningTOPNemaha3 hr
May 22, 1:31 PM CDTAreal Flood WarningTOPBrown, Jefferson18 days
May 22, 3:14 PM CDTAreal Flood WarningTOPBrown, Jackson, Marshall, Nemaha33 days

Nearby

River Flood Warnings in Kansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.